# SDR YENA2022083000833

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 01452
- Aircraft time: 78,081 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE: FAULT EPSU EMERGENCY POWER SUPPLY UNIT BATTERY 10WL, 11WL,12WL, 13WL IN PASSENGER CABIN (4EA); REF: ARM W/O 2022 175/1 NR 2022-420207 REMOVED AND REPLACED EPSU EMERGENCY POWER SUPPLY UNIT BATTERY 10WL, 11WL, 12WL, 13WL IN PASSENGER CABIN (4EA) INAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001 AND TEST IS OK.
